# SDR COMA0460389

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 9,412 hours, 7,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE FS 621.00 BULKHEAD LEFT AND RIGHT FLOOR ANGLES CRACKED.  REPAIRED IAW REO 601R-53-61-004.
